Hey everyone, difficult child has been having side effects to her medications: tremors, headaches, mental cloudiness, and two subscales of her most recent IQ testing (specifically Processing Speed and Working memory) dropped 10 points each from 2 years ago. And those two issues seem pretty pervasive over all the other testing that has been done, and in just day to day functioning. difficult child has been on so many medication's that didn't work at all that the psychiatrist and I were trying to alter doses and try another medication to help with the tremors, but things aren't getting much better. These medication's have worked the best by far. She's also difficult and whiney, and still has some mood liability (sp?). But nothing like the Abbey of old, but it's been so long since she was not on medication's that I wonder what the baseline really is. The side effects of these medications are scary and I know it's all about weighing the side effects with the benefits to quality of life. So I am thinking about a "medication holiday" if it's still called that. I was thinking about timing, but there is no good time. I don't want it to interfer with school, but the summer is much less structured and would add to any of the potential behaviors. I can take a week or so off but that's not nearly long enough. She has had one noted improvement: Until the age of 4 (when she first went on medications) she never slept through the night, slept very few hours and had night terrors when she slept. Seroquol was eventually the life saver for the night time BiPolar (BP) symptoms. We have been tapering her off of the Seroquel (from 100 mg am, and 300mg at bed, to just 100 mg at bed-decreasing next week to 50mg) and she is still sleeping (does get up once a night for a drink and the bathroom) but goes right back to sleep. So I just wonder what else has improved? I hate her being on this heavy duty medications. I'd like to see how much is really necessary. I'm fairly certain the psychiatrist will support this if I told him it's what I wanted to try--he has always heard my concerns and given me choices and a strong voice in Abbey's treatment. Thoughts, opinions, feedback???? Also, please note: I will not put her in a psychiatric hospital for this.